Header

UZH-Logo

Maintenance Infos

Mathematische Förderung von Schülerinnen und Schülern mit Down Syndrom


Ratz, Christoph; Moser Opitz, Elisabeth (2016). Mathematische Förderung von Schülerinnen und Schülern mit Down Syndrom. Zeitschrift für Heilpädagogik, 67(9):400-411.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:06 Faculty of Arts > Institute of Education
Dewey Decimal Classification:370 Education
Language:German
Date:2016
Deposited On:01 Feb 2017 14:24
Last Modified:08 Dec 2017 23:00
Publisher:vds
ISSN:0513-9066

Download

Full text not available from this repository.